Alert archive / Michigan / Small Craft Advisories in 2016

Small Craft Advisory 65, NWS Gaylord, MI

June 30, 2016

NWS Gaylord, MI issued this small craft advisory at Jun 30, 2016, 4:15 AM EDT. It took effect at Jun 30, 2016, 11:00 PM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jun 30, 2016, 4:15 AM EDT (08:15 UTC)
In effect from
Jun 30, 2016, 11:00 PM EDT
Expired
Jul 1, 2016, 10:47 PM EDT
In force
24 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

133 
WHUS73 KAPX 300815
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
415 AM EDT THU JUN 30 2016

LMZ323-342-344>346-301615-
/O.NEW.KAPX.SC.Y.0065.160701T0300Z-160701T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
415 AM EDT THU JUN 30 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM EDT
FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>348-301615-
/O.NEW.KAPX.SC.Y.0065.160701T0900Z-160702T0300Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
415 AM EDT THU JUN 30 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 11 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 11 PM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-322-301615-
/O.NEW.KAPX.SC.Y.0065.160701T0900Z-160702T0300Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
415 AM EDT THU JUN 30 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 11 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 11 PM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
7 follow-up statements
843 
WHUS73 KAPX 301409
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1009 AM EDT THU JUN 30 2016

LMZ323-342-344>346-302215-
/O.CON.KAPX.SC.Y.0065.160701T0300Z-160701T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1009 AM EDT THU JUN 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 5 PM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 5 PM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>348-302215-
/O.CON.KAPX.SC.Y.0065.160701T0900Z-160702T0300Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1009 AM EDT THU JUN 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT
FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-322-302215-
/O.CON.KAPX.SC.Y.0065.160701T0900Z-160702T0300Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1009 AM EDT THU JUN 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT
FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
776 
WHUS73 KAPX 301951
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
351 PM EDT THU JUN 30 2016

LHZ349-010400-
/O.EXA.KAPX.SC.Y.0065.160701T0900Z-160702T0300Z/
STURGEON PT TO ALABASTER MI-
351 PM EDT THU JUN 30 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 11 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 11 PM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-342-344>346-010400-
/O.CON.KAPX.SC.Y.0065.160701T0300Z-160701T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
351 PM EDT THU JUN 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 5 PM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 5 PM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>348-010400-
/O.CON.KAPX.SC.Y.0065.160701T0900Z-160702T0300Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
351 PM EDT THU JUN 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT
FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-322-010400-
/O.CON.KAPX.SC.Y.0065.160701T0900Z-160702T0300Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
351 PM EDT THU JUN 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT
FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
530 
WHUS73 KAPX 010210
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1010 PM EDT THU JUN 30 2016

LMZ323-342-344>346-011015-
/O.CON.KAPX.SC.Y.0065.160701T0300Z-160701T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1010 PM EDT THU JUN 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>349-011015-
/O.CON.KAPX.SC.Y.0065.160701T0900Z-160702T0300Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
1010 PM EDT THU JUN 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT
FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-322-011015-
/O.CON.KAPX.SC.Y.0065.160701T0900Z-160702T0300Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1010 PM EDT THU JUN 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT
FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
823 
WHUS73 KAPX 010929
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
529 AM EDT FRI JUL 1 2016

LHZ345>349-011730-
/O.EXT.KAPX.SC.Y.0065.000000T0000Z-160702T1000Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
529 AM EDT FRI JUL 1 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT
SATURDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-322-011730-
/O.EXT.KAPX.SC.Y.0065.000000T0000Z-160702T1000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
529 AM EDT FRI JUL 1 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT
SATURDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-342-344>346-011730-
/O.CON.KAPX.SC.Y.0065.000000T0000Z-160701T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
529 AM EDT FRI JUL 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
705 
WHUS73 KAPX 011524
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1124 AM EDT FRI JUL 1 2016

LHZ349-011630-
/O.CAN.KAPX.SC.Y.0065.000000T0000Z-160702T1000Z/
STURGEON PT TO ALABASTER MI-
1124 AM EDT FRI JUL 1 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ323-342-344>346-012100-
/O.CON.KAPX.SC.Y.0065.000000T0000Z-160701T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1124 AM EDT FRI JUL 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>348-012330-
/O.CON.KAPX.SC.Y.0065.000000T0000Z-160702T1000Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1124 AM EDT FRI JUL 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-322-012330-
/O.CON.KAPX.SC.Y.0065.000000T0000Z-160702T1000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1124 AM EDT FRI JUL 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
286 
WHUS73 KAPX 012026
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
426 PM EDT FRI JUL 1 2016

LMZ323-342-344>346-012130-
/O.CAN.KAPX.SC.Y.0065.000000T0000Z-160701T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
426 PM EDT FRI JUL 1 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ345-012130-
/O.CAN.KAPX.SC.Y.0065.000000T0000Z-160702T1000Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
426 PM EDT FRI JUL 1 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ346>348-020430-
/O.CON.KAPX.SC.Y.0065.000000T0000Z-160702T1000Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
426 PM EDT FRI JUL 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-322-020430-
/O.CON.KAPX.SC.Y.0065.000000T0000Z-160702T1000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
426 PM EDT FRI JUL 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
418 
WHUS73 KAPX 020247
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1047 PM EDT FRI JUL 1 2016

LHZ346>348-LSZ321-322-020400-
/O.CAN.KAPX.SC.Y.0065.000000T0000Z-160702T1000Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1047 PM EDT FRI JUL 1 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 30, 3:01 AM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 30, 3:01 AM EDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
301 AM EDT THU JUN 30 2016

.SHORT TERM...(Today and tonight)
Issued at 257 AM EDT Thu Jun 30 2016

High impact weather potential: Nothing significant. Still looking at
chances for a few non-severe thunderstorms.

Pattern synopsis/expected evolution: Not a whole lot of change from
this time yesterday, with broad mid-level troughing dominating
eastern NOAM. One rather robust shortwave digging southeast along
the western edge of this trough axis, currently rotating across
southwest Ontario and southern Manitoba. Developing cold front tied
to this feature extending across the northern Mississippi Valley,
itself tied to developing low pressure near James Bay. Band of
showers along and just ahead of this front, rooted in axis of
somewhat deeper moisture and narrow ribbon of h8-h7 theta-e
advection. Closer to home, dry air and high pressure dominates,
resulting in another quiet, star-filled, and seasonably chilly night.

Whole pattern remains rather progressive/aggressive today, with that
strong shortwave rotating into western upper Michigan and Wisconsin
by later today, with it becoming neutral to negative tilt on its
journey across our neck of the woods tonight. High pressure
reluctantly yields in the process, allowing that upstream cold front
and narrow axis of moisture to also pivot overhead later
today/tonight, hopefully setting us up for at least a bit of some
very much needed rainfall.

Primary forecast concerns/challenges: Shower (some thunder)
evolution later today and tonight.

Details: Changes will be slow to occur initially, with in-place very
dry airmass remaining stubborn to yield. One exception may for areas
north of the big bridge, with current band of upstream showers
perhaps making a run into that area this morning. Across northern
lower, plenty of sun and a quick rebound in temperatures to start
the day. Not buying suggestions in some progs of diurnally forced
shower development this afternoon for northern lower, as those same
models just seem unreasonably high with surface dewpoints. Thus,
really like inherited idea of keeping northern lower dry through the
afternoon, with perhaps some showers making a run across Lake
Michigan late in the day. Showers, with perhaps a rumble of thunder,
look to become more commonplace for eastern upper by later this
afternoon as forcing improves via approach of mid level wave and
upper jet support. A rather typical end of June day with regards to
temperatures, with the warmest areas across northeast lower making a
run into the lower 80s.

Rain chances definitely increase from west to east tonight as nicely
coupled corridor of mid (shortwave) and upper level (exit region
upper jet dynamics) support make their way across the region.
Surface front runs ahead of better dynamics, and given pre-frontal
dry air environment, front itself may produce little in the way of
shower activity. Expect main band of showers to be just behind this
front, and given forcing, should be fairly well developed and
widespread. This band of much needed rain looks to take at least a
few hours to cross any particular location. As for rain amounts,
system as a whole is lacking any real deep moisture connection, with
pwat values topping out around an inch. Even some hints line may
start to break up/weaken some on its journey across our area
(although still think odds favor most...if not all...seeing some
rain). So, definitely not expecting a ton of rain, and hard to argue
with around quarter inch amounts in WPC qpf fields. At this point we
will definitely take what we can get. Rain ends through the
overnight, leaving plenty of low clouds in its wake.

Thunder concerns: Only thing really going for this system to produce
thunder is the respectable dynamics. As mentioned, just not sold on
any signficant lower level moisture advection, and it continues to
look like most of the thunder will remain post frontal, with
updrafts removed from the surface. Most unstable cape profiles
diminishes on their journey across our area. Still, with values of
at least a few hundred joules/kg, can't really argue with carrying
some thunder wording. Definitely not seeing much/if any severe
potential given such limited instability and removal of surface
based updrafts. All the above fits nicely with latest SPC day one
thunderstorm graphics, which places northern Michigan in general
thunder wording only.

.LONG TERM...(Friday through Wednesday)
Issued at 257 AM EDT Thu Jun 30 2016

(7/1)Friday...Models still disagree on the speed that the rain moves
out of here. GFS is the fastest, and the NAM agrees, with the ECMWF
begin the slowest. Will be a bit optimistic with this as the rain
that have been coming through the region has been rather thin of
late. Am beginning to go back to that old adage from a retired
forecast from years ago, "When in doubt, leave it out." This would
undoubtedly be some sort of corollary. However, once through, it
looks like high pressure builds into the region and dries out the
forecast area.

(7/2)Saturday...High pressure continues to remain over the Upper
Great Lakes during the next 24 hours which keeps the region dry. 500
mb heights also build, pushing the storm track a little more north
and east of the region as well. In addition, a warm front forms
along the Ohio River, and remains squashed to the south. Will expect
that the showers and thunderstorms that form there will take the
energy out of any northerly flow.

Extended (Sunday through Wednesday)...500 mb heights continue to
build into the region through the middle of next week. This should,
for the most part, push most of the rain north, as well as allow the
heat to settle in the area. This will begin to push our temperatures
above normal through the extended, probably to almost 10 degrees
above normal through the period.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 133 AM EDT Thu Jun 30 2016

..Showers and deteriorating conditions tonight...

Clear skies this morning gives way to some scattered cumulus
this afternoon before the arrival of thicker mid clouds ahead of
a cold front and it's expected band of showers and chance of non-
severe storms by this evening. Cigs then deteriorate into IFR
through tonight behind the passing cold front.

Some gustier SW winds at the NW lower airports Today. Winds
shifting NW behind the front tonight.

&&

.MARINE...
Issued at 257 AM EDT Thu Jun 30 2016

Southwest winds will be on the increase today out ahead of
a developing cold front. A rather stable over-water environment may
prevent conditions from becoming too gusty, and currently expecting
both winds/waves to remain just shy of SCA criteria. Front, and a
band of showers and embedded thunderstorms, crosses the area
tonight. Winds swing around to the northwest behind this front,
and become increasingly gusty, especially by late tonight through
Friday. SCA conditions on most waters are likely during this
period. Winds begin to subside Friday night.

Light winds and headline-free conditions are currently anticipated
for the upcoming Holiday weekend.

&&

.APX Watches/Warnings/Advisories...
MI...NONE.
LH...SMALL CRAFT ADVISORY from 5 AM to 11 PM EDT Friday for
     LHZ345>348.

LM...SMALL CRAFT ADVISORY from 11 PM this evening to 5 PM EDT Friday
     for LMZ323-342-344>346.

LS...SMALL CRAFT ADVISORY from 5 AM to 11 PM EDT Friday for LSZ321-
     322.

&&

SHORT TERM...MSB
LONG TERM...JSL
AVIATION...MSB
MARINE...MSB
Hazardous weather outlook, Jun 30, 3:07 AM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
307 AM EDT THU JUN 30 2016

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-011200-
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
307 AM EDT THU JUN 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE FOR A FEW THUNDERSTORMS TODAY ACROSS EASTERN
UPPER MICHIGAN...AND LATE THIS AFTERNOON THROUGH TONIGHT ACROSS
NORTHERN MICHIGAN. SEVERE STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MSB

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 1:10 PM EDTSpecial Weather StatementAPXChippewa50 min

Nearby

Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.